# SDR AALA202405313373

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A567616
- Condition: Damaged
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSPECIFIED DAMAGE TO PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 927 TO BS 947, RBL 16. REPLACED INTERCOSTAL PER SRM 51-40-02.
